# SDR DL72S953402

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537DA
- Make and model: Boeing 727232
- Aircraft serial: 22073
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 651622296
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 L/E SLAT HAD A CRACK IN THE LOWER SKIN ATTACH ANGLE.  CRACK WAS REPAIRED PER M/M 57-54-0 FIG 809A.  FOUND AT SHOP INSPECTION.
